Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having hair fall, taken dandruff treatment, had iron deficiency, thyroid imbalance, irregular periods

i had thick and healthy hair . i am experiencing hair fall, for the last few months. had seen many doctors. i live in a hostel where the water is not so good, and hence has taken dandruff treatment. but no use. now the thickness of my hair is really very low. (i had been treated for anemia , 3 years back, and tests done showed that i had iron defeciency. but now my hb level is 12.4). am i having thyroid imbalance? why am i experiencing huge hair fall? my periods cycle is not regular for past few months. please help me. thanks.
Asked On : Thu, 17 May 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, hair fall might be due to dandruff and treatment, previous h/o stress(telogen effluvium), thyroid disorders.
U better get ur thyroid levels checked up..T3,T4 and TSH u have irregular menstrual cycles as is the likely possibility and then come for review.
Hope it helps.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor